# SDR CA160208013

- Difficulty date: February 6, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,906 hours
- Engine: Pwc PW150A
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Seized
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) VERY STRONG ELECTRICAL BURNING ODOR THROUGHOUT A/C, VERY STRONG IN THE AFT CABIN. MAINTENANCE FOUND THE AFT RECIRCULATION FAN FOUND SEIZED.   RECIRCULATION FAN REPLACED IAW AMM 21-22-16.
